Similarity and homeomorphism of a perturbed and an unperturbed system with block-triangular matrix
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1221-1229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a8,
author = {\`E. A. Tikhonova},
title = {Similarity and homeomorphism of a perturbed and an unperturbed system with block-triangular matrix},
journal = {Differencialʹnye uravneni\^a},
pages = {1221--1229},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a8/}
}
È. A. Tikhonova. Similarity and homeomorphism of a perturbed and an unperturbed system with block-triangular matrix. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1221-1229. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a8/